# SDR SWAA2023061348450

- Difficulty date: May 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 O/B FAN COWL - ACCESS OIL SERVICE DOOR 424AR - OIL DEFLECTION SHIELD IS CRACKED AS MARKED. 124-119<[01] REMOVED AND REPLACED CRACK SHIELD ON # 2 ENGINE O/B FAN COWLING -ACCESS OIL SERVICE DOOR 424 AR PER REF. SRM 51-40-02-0G-0 AND GOODRICH AEROSTRUCTURE CMM 71-13-30;[02] VERIFIED FINAL CORRECTIVE ACTION.
